# SDR DALA13042500923

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 65,785 hours, 50,661 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE RELEASE LATCH "TEE PIN" FOR THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS. THE T-PINS WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
